# SDR SWAA010799

- Difficulty date: March 17, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 68,791 hours, 76,729 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Connector
- Part number: D4582J
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, EPR INDICATORS FAILED ON NR 1 & 2 ENGINES DURING ROLLOUT.  FOUND NR 1 ENG EPR TRANSMITTER CONNECTOR LOOSE.  SECURED CONNECTOR PER MM.
